Alert archive / California / Small Craft Advisories in 2009

Small Craft Advisory 70, NWS Eureka, CA

December 10, 2009

NWS Eureka, CA issued this small craft advisory at Dec 10, 2009, 2:53 PM PST. It took effect at Dec 11, 2009, 6:00 AM PST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2009, 2:53 PM PST (22:53 UTC)
In effect from
Dec 11, 2009, 6:00 AM PST
Expired
Dec 12, 2009, 9:00 PM PST
In force
39 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WHUS76 KEKA 102253
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
253 PM PST THU DEC 10 2009

PZZ470-111130-
/O.NEW.KEKA.SC.Y.0070.091211T1400Z-091212T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
253 PM PST THU DEC 10 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 3 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 3 PM PST
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-111130-
/O.CON.KEKA.SI.Y.0074.091211T0800Z-091213T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
253 PM PST THU DEC 10 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 4 PM PST SATURDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 4 PM PST SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
875 
WHUS76 KEKA 111008
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
208 AM PST FRI DEC 11 2009

PZZ475-111815-
/O.EXT.KEKA.SI.Y.0074.000000T0000Z-091213T0300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
208 AM PST FRI DEC 11 2009

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM PST
SATURDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 7 PM
PST SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-111815-
/O.EXT.KEKA.SC.Y.0070.091211T1400Z-091213T0300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
208 AM PST FRI DEC 11 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
7 PM PST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM THIS MORNING
TO 7 PM PST SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
182 
WHUS76 KEKA 112259
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
259 PM PST FRI DEC 11 2009

PZZ450-455-121130-
/O.EXB.KEKA.SC.Y.0070.091212T1100Z-091213T0300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
259 PM PST FRI DEC 11 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 7 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 PM PST SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-121130-
/O.CON.KEKA.SI.Y.0074.000000T0000Z-091213T0300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
259 PM PST FRI DEC 11 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
PST SATURDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM PST
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-121130-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-091213T0300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
259 PM PST FRI DEC 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
838 
WHUS76 KEKA 121036
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 AM PST SAT DEC 12 2009

PZZ475-121845-
/O.CAN.KEKA.SI.Y.0074.000000T0000Z-091213T0300Z/
/O.EXA.KEKA.SC.Y.0070.091212T1100Z-091213T0300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
236 AM PST SAT DEC 12 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-121845-
/O.CON.KEKA.SC.Y.0070.091212T1100Z-091213T0300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
236 AM PST SAT DEC 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-121845-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-091213T0300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
236 AM PST SAT DEC 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
253 
WHUS76 KEKA 121616
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
816 AM PST SAT DEC 12 2009

PZZ450-455-470-475-130030-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-091213T0300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
816 AM PST SAT DEC 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
136 
WHUS76 KEKA 122226
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
226 PM PST SAT DEC 12 2009

PZZ450-455-122330-
/O.CAN.KEKA.SC.Y.0070.000000T0000Z-091213T0300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
226 PM PST SAT DEC 12 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ470-131230-
/O.EXT.KEKA.SC.Y.0070.000000T0000Z-091213T0500Z/
/O.NEW.KEKA.GL.A.0033.091215T0000Z-091216T0500Z/
/O.NEW.KEKA.SE.A.0028.091215T0400Z-091216T0800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
226 PM PST SAT DEC 12 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
EVENING...
...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY EVENING...

WINDS WILL INCREASE FROM THE SOUTH AHEAD OF AN APPROACHING COLD
FRONT...REACHING 35 KT BY MONDAY AFTERNOON. THE INCREASING SOUTH
WINDS WILL RESULT IN BUILDING WIND WAVES AND FRESH SWELL...WITH
WAVE HEIGHTS BUILDING TO 12 FT BY MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-131230-
/O.EXT.KEKA.SC.Y.0070.000000T0000Z-091213T0500Z/
/O.NEW.KEKA.GL.A.0033.091215T0000Z-091216T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
226 PM PST SAT DEC 12 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 10, 3:22 AM PST, 11 hours 31 minutes earlier.

Area forecast discussion, Dec 10, 3:22 AM PST, 11 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
322 AM PST THU DEC 10 2009

.SYNOPSIS...THE COLD AIRMASS WILL CONTINUE TO MODIFY AS A STORM
SYSTEM MOVES CLOSER TO CALIFORNIA. RAIN IS EXPECTED TO SPREAD
ONSHORE ON FRIDAY WITH OFF AND ON SHOWERS THROUGH THE WEEKEND.
SNOW IS POSSIBLE IN THE INTERIOR VALLEYS AT THE ONSET OF THE
PRECIPITATION AS COLD AIR WILL INITIALLY BE TRAPPED. WARM AIR
WILL OVERTAKE THE REGION LATE FRIDAY AS SOUTHERLY WINDS INCREASE.

&&

.DISCUSSION...WEAK RIDGING TODAY WILL BE SHUNTED OFF TO THE EAST
TONIGHT AS DEVELOPING LOW PRESSURE NEAR 40N 135W PUSHES A WARM
FRONT TOWARD NRN CA. HIGH CLOUDS HAVE INCREASED AHEAD OF THIS
FRONT NOT ALLOWING TEMPS TO BOTTOM OUT LIKE WE HAVE SEEN OVER THE
PAST SEVERAL NIGHTS. DESPITE THIS...WE WILL HANG ON TO THE HARD
FREEZE WARNING FOR CAZ001 (AS TEMPS ARE CURRENTLY NEAR 29F) BUT DROP
IT FOR CAZ002 WHERE THE CLOUDS WILL BE THICKEST.

THE TIMING OF RAIN APPROACHING THE COAST WILL BE TRICKY TODAY DUE
TO THE VERY DRY AIRMASS CURRENTLY IN PLACE. MODELS PAINT QPF OVER
MENDOCINO COUNTY BY THIS AFTERNOON...BUT WE WILL DELAY THE ONSET
BY ABOUT 6 HRS TO ALLOW THE AIRMASS TO MOISTEN. AS PRECIP
BEGINS...IT MAY FALL IN THE FORM OF SNOW ACROSS INTERIOR VALLEYS DUE
TO THE RESIDUAL COLD AIR BEING TRAPPED. ENOUGH MIXING IS EXPECTED
BY FRI NIGHT TO ALLOW ALL AREAS TO REALIZE THE WARMER AIR
ALOFT...TURING THE PRECIP TO ALL RAIN AOB 3500 FT. THIS FIRST LOW
WEAKENS TONIGHT BUT SHOWERS WILL STILL PERSIST DUE TO WAA
PROCESSES. THE MAIN IMPACT OF THIS LOW IS TO OPEN UP THE DOOR FOR A
MORE MOIST ZONAL FLOW.

A SECONDARY LOW WILL FORM IN A SIMILAR LOCATION (NEAR 40N 130W)
FRI NIGHT AND HEAD STRAIGHT FOR NRN CA ON SAT. BY THIS TIME...THE
JET STREAM IS FOCUSED ON CENTRAL CA ENHANCING LIFT AND BRINGING IN
PLENTY OF MOISTURE. HIGHEST RAIN AMOUNTS APPEAR TO BE CONCENTRATED
OVER THE SIERRA IN CENTRAL CA...BUT UP TO AN INCH IS NOT OUT OF
THE QUESTION FOR NW CA.

THIS LOW PRESSURE SYSTEM MOVES OVER NRN CA SAT NIGHT EXITING TO
THE EAST ON SUN. THE STEADIER RAINS SHOULD COME TO AN END EARLY
SUN...BUT WITH RESIDUAL MOISTURE HANGING AROUND...WE CANNOT RULE
OUT SHOWERS FOR MUCH OF THE DAY AS WE WILL BE UNDER AN UNSTABLE NW
FLOW ALOFT. A SHORTWAVE RIDGE MOVES OVER THE AREA ON MON...AND THIS IS
WHEN THE LONGER RANGE MODELS DIVERGE IN THEIR SOLUTIONS. THE GFS
ENSEMBLE BUILDS A RIDGE IN THE SE PACIFIC DEFLECTING THE STORM
TRACK NORTH OF OUR AREA. ALL THE OPERATIONAL MODELS HAVE THIS
RIDGE...BUT ITS PLACEMENT IS FARTHER SOUTH AND ITS NOT AS STRONG.
THIS ALLOWS THE STORM TRACK TO FOCUS A PARADE OF STORMS ON NRN CA.
TO ACCOUNT FOR THIS UNCERTAINTY...WE HAVE TRENDED POPS FROM ABOVE
CLIMO IN THE NORTH TO BELOW IN THE SOUTH. WITH THE MODELS
STRUGGLING AS MIGHTILY AS THEY HAVE AS OF LATE...I WOULD NOT PUT
MUCH FAITH IN THE FCST BEYOND THE WEEKEND AT THIS TIME. JCA

&&

.AVIATION...DRY/COLD/STABLE AIR MASS OVER THE REGION WILL CONTINUE
TO RESULT IN VFR CONDITIONS. MVFR CEILINGS ALONG WITH A CHANCE OF
LIGHT RAIN/SNOW WILL RETURN TONIGHT THROUGH FRIDAY MORNING AS LOW
PRESSURE APPROACHES THE REGION. DJB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
HARD FREEZE WARNING UNTIL 9 AM PST THIS MORNING CAZ001.

SCA FOR WINDS FROM MIDNIGHT TONIGHT TO 4 PM PST SATURDAY PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Dec 10, 12:11 PM PST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
1211 PM PST THU DEC 10 2009

CAZ001-112015-
REDWOOD COAST-
1211 PM PST THU DEC 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002>004-076-112015-
MENDOCINO COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER-
MENDOCINO INTERIOR-
1211 PM PST THU DEC 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 1:00 AM PSTSmall Craft Advisory for WindsEKA50 hr

Nearby

Small Craft Advisories in California, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.